Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 4, No 2 (2010)

Font Size:  Small  Medium  Large

On Regular Semi Generalized Closed Sets

Takashi Noiri, Moiz ud Din Khan

Abstract


In this paper we introduce the concept of rsg-closed sets and investigate some of its properties in topological spaces. We also define an rsg-regular space and give some of its fundamental properties.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+